Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 2, NWS Lubbock, TX

April 20, 2014Childress County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Apr 20, 2014, 5:10 PM CDT for Childress County, Texas. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2014, 5:10 PM CDT (22:10 UTC)
Expired
Apr 20, 2014, 5:45 PM CDT
In force
35 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Childress County, TX

The radar

The Altus AFB radar (KFDR), 107 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 5:30 PM CDTTORNADO8 N Kirkland, TXROPE TORNADO 8-10 MILES NORTH OF KIRKLAND. EF SCALE UNKNOWN
Apr 20, 5:34 PM CDTHAIL 29 Nne Childress, TX1.5 INCH TO 2.0 INCH HAIL ON THE GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2014-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2014-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
974 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

524 
WUUS54 KLUB 202210
SVRLUB
TXC075-202245-
/O.NEW.KLUB.SV.W.0002.140420T2210Z-140420T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
510 PM CDT SUN APR 20 2014

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 545 PM CDT

* AT 507 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
  OF CHILDRESS...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN CHILDRESS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3474 9999 3472 9999 3440 9999 3437 10016
      3441 10032 3459 10036 3475 10015 3475 10000
TIME...MOT...LOC 2211Z 222DEG 25KT 3455 10017

HAIL...1.00IN
WIND...60MPH

$$

CWA
2 follow-up statements
218 
WWUS54 KLUB 202224
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
524 PM CDT SUN APR 20 2014

TXC075-202245-
/O.CON.KLUB.SV.W.0002.000000T0000Z-140420T2245Z/
CHILDRESS TX-
524 PM CDT SUN APR 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHILDRESS
COUNTY UNTIL 545 PM CDT...

AT 521 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTH OF
KIRKLAND...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN CHILDRESS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3474 9999 3472 9999 3440 9999 3437 10016
      3441 10032 3459 10036 3475 10015 3475 10000
TIME...MOT...LOC 2224Z 248DEG 26KT 3458 10008

HAIL...1.00IN
WIND...60MPH

$$

CWA
939 
WWUS54 KLUB 202238
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
538 PM CDT SUN APR 20 2014

TXC075-202245-
/O.CON.KLUB.SV.W.0002.000000T0000Z-140420T2245Z/
CHILDRESS TX-
538 PM CDT SUN APR 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHILDRESS
COUNTY UNTIL 545 PM CDT...

AT 535 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF HOLLIS...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS. HAIL UP TO 2 INCHES WAS REPORTED  
         9 MILES NORTH NORTHEAST OF CHILDRESS.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3474 9999 3472 9999 3440 9999 3437 10016
      3441 10032 3459 10036 3475 10015 3475 10000
TIME...MOT...LOC 2236Z 248DEG 26KT 3461 9998

HAIL...1.50IN
WIND...60MPH

$$

CWA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:37 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Apr 20, 3:37 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
337 PM CDT SUN APR 20 2014

.SHORT TERM...
VIS SAT SHOWS A LINE OF CU DEVELOPING IN THE WESTERN TX PANHANDLE
AND IS GRADUALLY PUSHING EASTWARD WHILE DEVELOPING SOUTHWARD. A FEW
RETURNS HAVE SHOWED UP ON RADAR OVER PARMER COUNTY WHICH IS RIGHT IN
LINE WITH THIS CU DEVELOPMENT. THIS IS MOST LIKELY ASSOCIATED WITH
THE /DRY/ LINE AS SURFACE OBS INDICATE A SURFACE TROF IN THE
AFOREMENTIONED AREA WITH WESTERLY WINDS AND SLIGHTLY DRIER DEWPOINTS
MOVING IN BEHIND THE TROF. THE DRY LINE WILL CONTINUE WITH ITS
EAST/SOUTHEASTWARD MOVEMENT AS THE UPPER LEVEL LOW TO OUR NORTHWEST
MOVES CLOSER. CURRENT RAP ANALYSIS INDICATES THAT COLDER AIR ALOFT
IS PUSHING IN AND IS INCREASING OUR LAPSE RATES. SCATTERED SKIES ARE
HELPING AID SOME SURFACE HEATING IN TURN HELPING TO SLOWLY ERODE
WHAT CAP IS LEFT. AS CLEARER SKIES MOVE EASTWARD THIS SHOULD HELP
WARM THE SURFACE MORE TO THE POINT OF FULL CAP EROSION. THIS WILL
HELP FIRE CONVECTION MORE QUICKLY AS THE DRYLINE MOVES INTO THE
CENTRAL SOUTH PLAINS AND TX PANHANDLE. FORECAST SOUNDINGS CONTINUE
TO INDICATE THE POTENTIAL FOR STRONG TO SVR CONVECTION WITH CHANCES
INCREASING THROUGH THE AFTERNOON/EVENING EASTWARD. WHILE CAPE THERMO
PROFILES ARE ADEQUATE TO PRODUCE SVR HAIL AND WINDS...0-6KM SHEAR IS
HIGH END MARGINAL TOPPING OUT AT AROUND 40 KTS OVER THE ROLLING
PLAINS AND 35 KTS ALONG THE I27/HWY84 CORRIDOR. I HAVE KEPT
INHERITED POPS BEFORE 00Z WITH SVR MENTION AND INCREASED COVERAGE TO
50 POPS OVER THE ROLLING PLAINS FOR LATER TONIGHT.

PRECIP/CONVECTION CHANCES WILL QUICKLY DIMINISH AS THE DRY
LINE/UPPER LEVEL LOW MOVES EASTWARD AND AS A WEAK FRONT PUSHING INTO
THE AREA TOMORROW MORNING. TEMPS WILL BE WARM IN THE MID 70S TO 80S
TOMORROW AS CAA WILL BE WEAK AND SHORT LIVED DURING THE MORNING AND
SKIES WILL CLEAR MAKING WAY FOR SOLAR HEATING. ALDRICH

&&

.LONG TERM...
LITTLE CHANGE FOR THE EXTENDED PORTION OF THE FORECAST THIS GO AROUND.
WE CONTINUE TO LOOK FOR WARMER TEMPS AND A RETURN TO SOUTH BREEZES
TUESDAY AS SHORTWAVE RIDGE BRIEFLY TRANSITS WTX DOWNSTREAM OF A
FAIRLY DEEP TROUGH MOVING ACROSS THE WEST. FAIRLY ROBUST MOISTURE
RETURN IS EXPECTED TUESDAY NIGHT ON THE NOSE OF THE LLJ. THE GFS AND
ECMWF REMAIN IN DECENT AGREEMENT THAT AS THE SHORTWAVE TROUGH
CROSSES THE ROCKIES...A DRYLINE SHOULD DEVELOP ACROSS THE SRN
PLAINS. MODELS ARE STILL IN FLUX WITH THE EAST-WEST POSITION OF
THE DRYLINE BY PEAK HEATING...BUT IT APPEARS LIKELY IT WILL BE
SOMEWHERE IN THE VICINITY OF THE CAPROCK ESCARPMENT. WE CONTINUE
TO CARRY A SLIGHT CHANCE OF TSTMS TO THE EAST OF THE DRYLINE...AND
HAVE BUMPED POPS UP SLIGHTLY INTO THE CHANCE CATEGORY ACROSS THE
NE ZONES. A WEAK COLD FRONT WILL FOLLOW ON THURSDAY...ALTHOUGH IT
MAY NOT PASS THROUGH THE ENTIRE CWA BEFORE LIFTING. ANOTHER LARGE
TROUGH WILL FOLLOW FOR NEXT WEEKEND...ALTHOUGH THERE CONTINUES TO
BE A LOT OF UNCERTAINTY REGARDING THE STRENGTH AND ORIENTATION OF
THE MID-LVL FLOW ACROSS THE SRN PLAINS AND WHETHER OR NOT WE CAN
HOLD ON TO LOW-LVL MOISTURE. DRYLINE ACTIVITY MAY BE POSSIBLE SAT
AND SUN ACROSS ERN ZONES...BUT HAVE MAINTAINED POPS BELOW MENTION
FOR NOW. AFTER A BRIEF COOL DOWN MOST AREAS ON THURSDAY....TEMPS
SHOULD BE A LITTLE ABOVE NORMAL HEADING INTO THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        50  74  51  79  52 /  10  10   0   0   0
TULIA         51  76  50  80  55 /  30  10   0   0   0
PLAINVIEW     53  78  51  81  56 /  20  10   0   0   0
LEVELLAND     54  80  54  82  59 /  10  10   0   0   0
LUBBOCK       55  82  56  81  60 /  20  10   0   0   0
DENVER CITY   55  78  55  82  61 /  10  10   0   0   0
BROWNFIELD    54  79  56  83  60 /  10  10   0   0   0
CHILDRESS     58  82  56  82  57 /  50  10   0   0   0
SPUR          58  83  57  82  60 /  40  10   0   0   0
ASPERMONT     60  85  58  83  61 /  40  10   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

51/33
Hazardous weather outlook, Apr 20, 11:44 AM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1144 AM CDT SUN APR 20 2014

TXZ021>044-211645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1144 AM CDT SUN APR 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
WITH THE ARRIVAL OF AN UPPER LEVEL STORM SYSTEM. THE INITIAL
DEVELOPMENT OF THESE STORMS IS EXPECTED TO TAKE PLACE ALONG A
NORTHEAST TO SOUTHWEST LINE STRETCHING FROM ROUGHLY CASTRO AND
SWISHER COUNTIES TO PERHAPS TERRY COUNTY. THESE STORMS WILL THEN
LIKELY GRADUALLY INCREASE IN STRENGTH AS THEY PROGRESS EASTWARD
INTO A MORE SUITABLE ENVIRONMENT. THE GREATEST CHANCES FOR SEVERE
WEATHER WILL EXIST FROM ROUGHLY THE VICINITY OF THE CAPROCK
ESCARPMENT AND EASTWARD INTO THE ROLLING PLAINS. A FEW OF THE
STRONGEST THUNDERSTORMS OF THE DAY MAY BE CAPABLE OF PRODUCING
HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 70 MPH. IN
ADDITION...A BRIEF TORNADO OR TWO CANNOT BE RULED
OUT...HOWEVER...THE LIKELIHOOD OF THIS OCCURRING APPEARS TO BE
LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS MAY BE POSSIBLE AGAIN FOR THE EASTERN SOUTH PLAINS
AND ROLLING PLAINS WEDNESDAY AFTERNOON. OTHERWISE...THE
PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON THROUGH THIS
EVENING ACROSS THE EASTERN SOUTH PLAINS AND MOST OF THE ROLLING
PLAINS.

In the hours before

Special weather statement, Apr 20, 4:15 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
415 PM CDT SUN APR 20 2014

TXZ025-026-202145-
CHILDRESS-HALL-
415 PM CDT SUN APR 20 2014

...SPECIAL WEATHER STATEMENT FOR CHILDRESS  AND HALL COUNTIES...

AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME WEST CENTRAL CHILDRESS COUNTY...
MOVING NORTHEAST AT 30 MPH.

IN ADDITION...PEA SIZE HAIL...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS REDUCING VISIBILITY TO ONE HALF
MILE ARE LESS...ARE POSSIBLE WITH THIS STORM.

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 3472 10004 3436 10048 3447 10057 3463 10060
      3475 10049 3475 10013
TIME...MOT...LOC 2114Z 222DEG 24KT 3461 10040

CWA
Special weather statement, Apr 20, 4:28 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
428 PM CDT SUN APR 20 2014

TXZ024-030-202200-
BRISCOE-FLOYD-
428 PM CDT SUN APR 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR BRISCOE AND FLOYD COUNTIES...

AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF SILVERTON...MOVING NORTHEAST
AT 20 MPH.

IN ADDITION...PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD
TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3433 10095 3431 10100 3431 10104 3429 10104
      3417 10139 3444 10137 3468 10104
TIME...MOT...LOC 2128Z 232DEG 18KT 3441 10125

BC
Local storm report, Apr 20, 4:38 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
438 PM CDT SUN APR 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             5 S SILVERTON           34.40N 101.30W
04/20/2014  M1.00 INCH       BRISCOE            TX   TRAINED SPOTTER

            0.5 INCH TO 1.00 INCH HAIL ON THE GROUND

&&

EVENT NUMBER LUB1400060

FB
Local storm report, Apr 20, 4:39 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
439 PM CDT SUN APR 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             16 NE MACKENZIE RESERVO 34.72N 101.25W
04/20/2014  M1.00 INCH       BRISCOE            TX   TRAINED SPOTTER

            MEASURED BY STORM SPOTTER

&&

EVENT NUMBER LUB1400061

BRC
Local storm report, Apr 20, 4:43 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LUBBOCK TX
443 PM CDT SUN APR 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             16 NE ESTELLINE         34.72N 100.25W
04/20/2014  M1.00 INCH       CHILDRESS          TX   TRAINED SPOTTER

            MEASURED BY STORM SPOTTER

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER LUB1400061

BRC
Special weather statement, Apr 20, 4:44 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
444 PM CDT SUN APR 20 2014

TXZ025-026-202215-
CHILDRESS-HALL-
444 PM CDT SUN APR 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR CHILDRESS  AND HALL COUNTIES...

AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH CENTRAL CHILDRESS COUNTY...MOVING
NORTHEAST AT 35 MPH.

IN ADDITION...PEA SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE
WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 3474 9999 3463 9999 3455 10011 3453 10052
      3471 10048 3476 10039 3475 10000
TIME...MOT...LOC 2144Z 234DEG 29KT 3468 10019

CWA

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 11:59 AM CDTSpecial Weather StatementLUBStonewall31 min
Apr 20, 3:04 PM CDTSpecial Weather StatementLUBSwisher26 min
Apr 20, 3:11 PM CDTSpecial Weather StatementLUBHall34 min
Apr 20, 3:28 PM CDTSpecial Weather StatementLUBBriscoe32 min
Apr 20, 3:41 PM CDTSevere Thunderstorm WarningLUBChildress, Hall34 min
Apr 20, 4:00 PM CDTSpecial Weather StatementLUBBriscoe30 min
Apr 20, 4:15 PM CDTSpecial Weather StatementLUBChildress30 min
Apr 20, 4:28 PM CDTSpecial Weather StatementLUBBriscoe32 min
Apr 20, 4:44 PM CDTSpecial Weather StatementLUBChildress31 min
Apr 20, 5:46 PM CDTSpecial Weather StatementLUBChildress14 min
Apr 20, 5:56 PM CDTSpecial Weather StatementLUBParmer34 min
Apr 20, 6:31 PM CDTSpecial Weather StatementLUBLamb29 min
Apr 20, 6:54 PM CDTSpecial Weather StatementLUBChildress36 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.